# SDR SWAA2025123052390

- Difficulty date: December 14, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8836Q
- Make and model: Boeing 737-8
- Aircraft serial: 67483
- Aircraft time: 9,923 hours, 5,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE COVER SURFACE TORN.  APPLIED CHEMICAL CONVERSION COATING, PRIMER AND SURFACE FINISH ON AFT ENTRY DOOR ESCAPE SLIDE COVER IAW AMM 51-21-99-300-801, AMM 51-21-41-370-802, AND AMM 51-21-72-370-804.
